# SDR HYI2004F00002

- Difficulty date: April 19, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N26514
- Make and model: Cessna 402C
- Aircraft serial: 402C0344
- Engine: Cont TSIO520VB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 632893
- Condition: Failed
- Location: Rt Engine
- Part time: 312 hours
- Component: Crankshaft, Cont
- Component part number: 642396
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON START, RT ENGINE FAILED TO TURN.  MECHANIC FOUND PROP COULD NOT BE TURNED BY HAND EITHER.  LATER INSPECTION FOUND CRANKSHAFT LARGE GEAR MISSING TEETH, AND STARTER ADAPTER MISSING TEETH ON DRIVE GEAR.  MECHANIC TO REMOVE AND REPLACE ENGINE.
